# SDR REXA2019062201023

- Difficulty date: June 22, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670342563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[ IN REFERENCE NRC 0035 ] INITIAL INSPECTION: CORROSION ON FLOOR SUPPORT IN STA. FS= 280 BETWEEN STR 26L TO 26R AT MAIN AVIONICS COMPARTMENT. (E/E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 100-09. "SUMMARY OF NRC 00084: DUE TO EXCESSIVE CORROSION LEVEL-2 ON FLOOR SUPPORT IN STA. FS= 280 BETWEEN STR 26L TO 26R AT MAIN AVIONICS COMPARTMENT. (E/E). MEASURE FOLLOWING; ORIG. 0.063"" AND REMAINING 0.028"" IT IS OUT LIMITS PER SRM 53-22-55-101-001-A01 PAR. 4.A. AND THIS WILL BE REPLACED. NEW SUPPORT WAS DRILLED PER SRM 51-40-11-001-001-A01,AND NEW SUPPORT IN STA. FS= 280 BETWEEN STR 26L TO 26R AT MAIN AVIONICS COMPARTMENT WAS INSTALLED PER SRM 51-42-06-001-001-A01 PAR. 6.C. AND 51-42-21-001-001-A01 PARAGRAPH.6.C.
